MathSciNet Relay Station
MathSciNet bibliographic data
MR1291875 11G05 (11D25 11J86 11J89)
Stroeker, R. J.; Tzanakis, N. Solving elliptic Diophantine equations by estimating linear forms in elliptic logarithms. Acta Arith. 67 (1994), no. 2, 177–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement